# SDR SWAA2024052072103

- Difficulty date: April 8, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 51,719 hours, 31,504 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER TIP FWD O/B EDGE DISBONDED<[01] REMOVED DAMAGE PLIES ON RIGHT HORIZONTAL STABILIZER TIP IAW SRM 51-70-04-2R-10 PARAG 4-B.  PERFORMED DRY OUT ON RT HORIZONTAL STAB TIP IAW SRM 51-70-04-2R-10 PARAG 4-B.   PREPARED DAMAGE AREA FOR REPAIR ON RHT HORIZONTAL STAB TIP IAW SRM 51-70-04-2R-10 PARAG 4-C.  APPLIED PERMANEMT REPAIR ON DAMAGE AREA AS MARKED ON RT HORIZONTAL STAB TIP IAW SRM 51-70-04-2R-10 PARAG 4-D-F.
